Journal of Differential Geometry

An analytic obstruction to a complex toral action on a complex manifold

James B. Carrell

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 393-401.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431161

Digital Object Identifier
doi:10.4310/jdg/1214431161

Mathematical Reviews number (MathSciNet)
MR0326751

Zentralblatt MATH identifier
0273.53050

Subjects
Primary: 57D30
Secondary: 32L05: Holomorphic bundles and generalizations

Citation

Carrell, James B. An analytic obstruction to a complex toral action on a complex manifold. J. Differential Geom. 7 (1972), no. 3-4, 393--401. doi:10.4310/jdg/1214431161. https://projecteuclid.org/euclid.jdg/1214431161


Export citation